# SDR DXTA2022083069280

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N545QS
- Make and model: Cessna 120
- Aircraft serial: 680A0095
- Aircraft time: 5,222 hours, 3,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: LAV EXIT SIGN WILL NOT ILLUMINATE WITH MAIN SHIP BATTERIES OFF AND EMER LIGHT SWITCH IN ON OR ARM POSITION. WHEN MAIN SHIP BATTERIES ARE ON, EXIT SIGN WILL ILLUMINATE.
